# SDR SIMA2018080131001

- Difficulty date: July 31, 2018
- Submitted: August 1, 2018
- Operation: Air carrier
- Aircraft: N810AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145525
- Aircraft time: 31,299 hours, 28,350 cycles
- System (JASC): 2312 · VHF Communications System
- Part: Antenna
- Part number: 1621BMOD1
- Part serial: 21502
- Condition: Failed
- Location: Vhf Comm
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHTNING STRIKE AT 16,000 FEET IN CRUISE CLEAN CONFIGURATION ARCED ACROSS NOSE OF AIRPLANE LOST COMMS 1+2 OR THE REGAINED COMM 1. COMM 2 IS RECEIVE ONLY OR WONT TRANSMIT. ALSO ONLY ONE CRACKLES WHEN PTT IS PRESSED. NR 1 VHF COMM OPC GOOD IAW AMM 23-12-00. R&R NR 2 VHF ANTENNA IAW AM 23-12-04 FNC GOOD. APPLIED AERODYNAMIC SEALANT TO VHF NR 2 ANTENNA IAW SRM 51-20-01.
